# SDR UPS803161

- Difficulty date: May 5, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N730UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46030
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Condition: Corroded
- Location: Fs 1720-1760
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 'S2' CHECK, MAINTENANCE FOUND CORROSION ON SKIN DOUBLER AT FS 1720 TO 1760, LONGERON 28L.  FABRICATED AND INSTALLED REPAIR PER SRM 53-2-1, 51-1-21.
